# SDR REXA2022042000659

- Difficulty date: January 12, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N197PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15197
- Aircraft time: 27,743 hours, 19,629 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Slat
- Part number: CC670125571001
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING SLAT #3 ON INBOARD MOUNTING RIB OF #3 TRACK HAS MULTIPLE GOUGES REQUIRES EVAL. J/C:900-27-670-903 - REPAIRED R/H WING SLAT #3 ON I/B MOUNTING RIB OF #3 TRACK IAW MHI REO# 690-57-41-339 REV--DATED 2/2/2022.
